Panadol Extra Soluble Tablets Pack of 24 - welzo
Panadol Extra Soluble Tablets Pack of 24 - welzo
"Very quick delivery. Used 3 times, each order arrived the next day before 12:00"
Hugo Dover
"Reliable & original products, with fast next day delivery. Have been using Welzo for over a year now."
Elina Goulliard
"Welzo is great, lots of support from customer service who are easy to get a hold of and quick delivery."
Elizabeth Moore

Product Description

Wprowadzenie PANADOL Extra rozpuszczalne tabletki z 24 swoje rozwiązanie do skutecznego i szybko działającego bólu. Niezależnie od tego, czy masz do czynienia z bólem głowy, migrenami, bólem zębów, bólu gardła czy bólu mięśni, Panadol Extra jest zaprojektowany w celu szybkiego i skutecznego rozwiązania dyskomfortu.

Tym, co wyróżnia Extra, rozpuszczalne tabletki Panadol, to ich unikalny preparat. Łącząc moc paracetamolu i kofeiny, tabletki te zapewniają nie tylko silną ulgę w bólu, ale także zwiększają wchłanianie, zapewniając, że czujesz się lepiej, szybciej. Każda rozpuszczalna tabletka zawiera 500 mg paracetamolu, znanego z właściwości przeciwbólowych i przeciwpriatycznych oraz 65 mg kofeiny, co wzmacnia działanie bólu, jednocześnie pomagając zmniejszyć zmęczenie.

Rozpuszczalność jest kluczową cechą tego produktu. Tabletki rozpuszczają się szybko w wodzie, co ułatwia tym, którzy mają trudności z połykaniem tabletek. Umożliwia to również szybsze wchłanianie składników aktywnych przez twoje ciało, zapewniając szybką ulgę, gdy potrzebujesz tego najbardziej.

Dodatkowe rozpuszczalne tablety Panadolu są dostępne w wygodnej paczce 24, idealnej do trzymania się w domu, w biurze lub podczas podróży. Dzięki jasnym instrukcjom i udokumentowanym osiągnięciu możesz zaufać Panadolu, aby wspierać swoje zdrowie i dobre samopoczucie. Po prostu rozpuść dwa tabletki w szklance wody co 4-6 godzin w razie potrzeby, bez przekraczania więcej niż ośmiu tabletek w ciągu 24 godzin.

Doświadcz zaufanej ulgi w Panadolu dodatkowych rozpuszczalnych tabletek i odzyskaj swój dzień od bólu i dyskomfortu. Niezależnie od tego, czy jest to od czasu do czasu, czy przewlekły ból, Panadol Extra zapewnia, że ​​jesteś wyposażony w radzenie sobie z tym, co życie rzuca ci, dzięki czemu możesz pozostać aktywny, produktywny i beztroski.

Ingredients/Specifications

Each effervescent tablet contains the active ingredients: Paracetamol 500mg and Caffeine 65mg.

Sodium content 427mg per tablet.

Also includes Sorbitol (E420).

Welzo is not liable for discrepancies on the website. Check product packaging for exact information.

Delivery & Returns

United Kingdom & Rest of the World Shipping Details:
Same day dispatch for orders placed by 2pm (Orders after 2pm dispatched next working day).

Free shipping on orders over £50 to the UK.

Returns: Our products are meant to make you feel healthy and at your best. If you need to return your item, you can do so free of charge within 30 days in the same original and unopened packaging. Subject to T&C's.

How to take

Dissolve tablets in water before use. For adults and those over 16: Consume 2 tablets dissolved in a glass of water every 4 hours as needed. Do not exceed one dose every 4 hours. Limit to 8 tablets in 24 hours. For children aged 12-15: Administer 1 tablet dissolved in water, up to 4 times a day. Do not exceed one dose every 4 hours. Limit to 4 tablets in 24 hours. Not for use in children under 12 years.

Welzo is not liable for allergen information. Always follow the directions/ingredients on the product packaging to ensure proper use.

Warnings

Panadol products have paracetamol; avoid using them with other medications containing paracetamol. Paracetamol is present in various pain, fever, cold and flu, and sleep medications. Consult your doctor before using paracetamol if you have liver or kidney issues. Follow the recommended dosage. This product contains caffeine and should not be used during pregnancy or breastfeeding.

Patient information leaflet

Panadol Extra Soluble Tablets PIL

Extra rozpuszczalne tabletki Panadol po 24

Wprowadzenie PANADOL Extra rozpuszczalne tabletki z 24 swoje rozwiązanie do skutecznego i szybko działającego bólu.
£8.15
Cena sprzedaży £8.15
Email when stocked

This product is limited to 3 per order

Maximum "3" units of this item can be added to your basket

Secure Transaction
Doskonały
Free delivery of orders over £50
Order within , for delivery by tomorrow, April 27.
Jak widać w

Product Description

Wprowadzenie PANADOL Extra rozpuszczalne tabletki z 24 swoje rozwiązanie do skutecznego i szybko działającego bólu. Niezależnie od tego, czy masz do czynienia z bólem głowy, migrenami, bólem zębów, bólu gardła czy bólu mięśni, Panadol Extra jest zaprojektowany w celu szybkiego i skutecznego rozwiązania dyskomfortu.

Tym, co wyróżnia Extra, rozpuszczalne tabletki Panadol, to ich unikalny preparat. Łącząc moc paracetamolu i kofeiny, tabletki te zapewniają nie tylko silną ulgę w bólu, ale także zwiększają wchłanianie, zapewniając, że czujesz się lepiej, szybciej. Każda rozpuszczalna tabletka zawiera 500 mg paracetamolu, znanego z właściwości przeciwbólowych i przeciwpriatycznych oraz 65 mg kofeiny, co wzmacnia działanie bólu, jednocześnie pomagając zmniejszyć zmęczenie.

Rozpuszczalność jest kluczową cechą tego produktu. Tabletki rozpuszczają się szybko w wodzie, co ułatwia tym, którzy mają trudności z połykaniem tabletek. Umożliwia to również szybsze wchłanianie składników aktywnych przez twoje ciało, zapewniając szybką ulgę, gdy potrzebujesz tego najbardziej.

Dodatkowe rozpuszczalne tablety Panadolu są dostępne w wygodnej paczce 24, idealnej do trzymania się w domu, w biurze lub podczas podróży. Dzięki jasnym instrukcjom i udokumentowanym osiągnięciu możesz zaufać Panadolu, aby wspierać swoje zdrowie i dobre samopoczucie. Po prostu rozpuść dwa tabletki w szklance wody co 4-6 godzin w razie potrzeby, bez przekraczania więcej niż ośmiu tabletek w ciągu 24 godzin.

Doświadcz zaufanej ulgi w Panadolu dodatkowych rozpuszczalnych tabletek i odzyskaj swój dzień od bólu i dyskomfortu. Niezależnie od tego, czy jest to od czasu do czasu, czy przewlekły ból, Panadol Extra zapewnia, że ​​jesteś wyposażony w radzenie sobie z tym, co życie rzuca ci, dzięki czemu możesz pozostać aktywny, produktywny i beztroski.

Ingredients/Specifications

Each effervescent tablet contains the active ingredients: Paracetamol 500mg and Caffeine 65mg.

Sodium content 427mg per tablet.

Also includes Sorbitol (E420).

Welzo is not liable for discrepancies on the website. Check product packaging for exact information.

Delivery & Returns

United Kingdom & Rest of the World Shipping Details:
Same day dispatch for orders placed by 2pm (Orders after 2pm dispatched next working day).

Free shipping on orders over £50 to the UK.

Returns: Our products are meant to make you feel healthy and at your best. If you need to return your item, you can do so free of charge within 30 days in the same original and unopened packaging. Subject to T&C's.

How to take

Dissolve tablets in water before use. For adults and those over 16: Consume 2 tablets dissolved in a glass of water every 4 hours as needed. Do not exceed one dose every 4 hours. Limit to 8 tablets in 24 hours. For children aged 12-15: Administer 1 tablet dissolved in water, up to 4 times a day. Do not exceed one dose every 4 hours. Limit to 4 tablets in 24 hours. Not for use in children under 12 years.

Welzo is not liable for allergen information. Always follow the directions/ingredients on the product packaging to ensure proper use.

Warnings

Panadol products have paracetamol; avoid using them with other medications containing paracetamol. Paracetamol is present in various pain, fever, cold and flu, and sleep medications. Consult your doctor before using paracetamol if you have liver or kidney issues. Follow the recommended dosage. This product contains caffeine and should not be used during pregnancy or breastfeeding.

Patient information leaflet

Panadol Extra Soluble Tablets PIL

Zobacz pełny zakres

Recenzje klientów

Być pierwszym, który napisze recenzję
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

What is Panadol Extra Soluble Tablet used for?

Why does Panadol Extra Soluble Tablet contain caffeine?

Are there any side effects associated with the intake of Panadol Extra Soluble Tablets?

Content team: Dr Sameer Nakedar

Role: Chief Medical Officer

MBBS (London), MRCGP, PGCert

Content team: Saif Al-Hilfi

Role: Clinical & Medical Content

BSc Biomedical Science (Bristol)